Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 596437, 8 pages
http://dx.doi.org/10.1155/2011/596437
Research Article

Positive Solutions to a Second-Order Discrete Boundary Value Problem

1School of Mathematical Sciences, Xuzhou Normal University, Xuzhou, Jiangsu 221116, China
2Department of Mathematics, China University of Mining and Technology, Xuzhou, Jiangsu 221008, China

Received 28 June 2011; Accepted 4 August 2011

Academic Editor: Zengji Du

Copyright © 2011 Xiaojie Lin and Wenbin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We are concerned with second-order discrete boundary value problems and obtain some sufficient conditions for the existence of at least one positive solution by using the fixed point theorem due to Krasnosel'skii on a cone.